# SDR SWIA200819996

- Difficulty date: August 22, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 21,458 hours, 30,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SECTION OF EMERGENCY LIGHTS ARE NOT WORKING.  FLIGHT 3599.  REPLACED NR 1 ELBP IAW MM 33-51-04.  OPS CHECK GOOD.  P/N D366-04-001, S/N OFF 1329.
